On the Fucík type problem with integral nonlocal boundary conditions

Sergejeva, Natalija: On the Fucík type problem with integral nonlocal boundary conditions.

[img]
Preview
Cikk, tanulmány, mű
ejqtde_010_qtde_2016_021_001-011.pdf

Download (1MB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2016
Volume: 10
Number: 21
ISSN: 1417-3875
Page Range: pp. 1-11
Uncontrolled Keywords: Matematika, Differenciálegyenlet
Additional Information: Bibliogr.: 11. p.
Date Deposited: 2017. Jun. 20. 15:37
Last Modified: 2020. Jul. 29. 12:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/47658

Actions (login required)

View Item View Item